# SDR VTZA98011

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 8974764
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6319 - IAD-CLE - DURING CLIMB, EXPERIENCED A PROBLEM WITH THE LEFT TORQUE GAUGE GOING TO 120 PERCENT.  AIRCRAFT RETURNED TO IAD AND THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRFT AND FOUND THAT THERE WAS OIL IN THE STRAIN GAUGE CANNON PLUG.  MAINTENANCE CLEANED THE OIL FROM THE CANNON PLUG AND RECALIBRATED THE TORQUE SIGNAL CONDITIONER IAW ALL MAINTENANCE PROCEDURES.  ALL REQUIRED CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
